EconPapers    
Economics at your fingertips  
 

Multiple Solutions to Fractional Difference Boundary Value Problems

Huiqin Chen, Yaqiong Cui and Xianglan Zhao

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

The following fractional difference boundary value problems , are considered, where is a real number and is the standard Riemann-Liouville fractional difference. Based on the Krasnosel’skiÇ theorem and the Schauder fixed point theorem, we establish some conditions on which are able to guarantee that this FBVP has at least two positive solutions and one solution, respectively. Our results significantly improve and generalize those in the literature. A number of examples are given to illustrate our main results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/879380.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/879380.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:879380

DOI: 10.1155/2014/879380

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:879380